# SDR 20000404SH016

- Difficulty date: December 16, 1999
- Submitted: April 4, 2000
- Operation: General aviation
- Aircraft: N9344N
- Make and model: Cessna A185F
- Aircraft serial: 18504334
- System (JASC): 3110 · Instrument Panel
- Part: Hose
- Part number: B904ANDB906
- Condition: Disintegrated
- Location: Cockpit
- Part time: 510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND HOSE .3750 INCH AND .25 INCH (AS REQUIRED BY SUCTION SYSTEM/INSTRUMENTS) TO HAVE ITS RED INNER SLEEVE COMPONENT DISINTEGRATED AND HOSE BLOCKED.  SECTIONS OF BLACK OUTER SLEEVE WOULD ALSO DISINTEGRATE ON CONTACT.  ORIG CAUSE FOR INVEST WAS VARIOUS SUCTION DISCREPANCIES INCLUDING SUCTION INST INOP.  POSSIBLE CAUSE, HOSE IS OF POOR QUALITY THAT IT WILL NOT STAND UP TO AGE.  TO PREVENT RECURRENCE, ALL HOSE OF THIS TYPE SHOULD BE REPLACED UNLESS HOSE CAN BE TRACED TO A BAD BATCH USED ON SPECIFIC S/N OR NUMBER RANGES.  FOUND NO SIGNS OF EXTERNAL IMPETUS TO SUSPECT A CAUSE OF EARLY DECAY SUCH AS PETROLEUM PRODUCTS, HEAT OR ULTRA VIOLET RAYS (ALL HOSES UNDER INST PANEL).(X)
